# SDR ZZDA20111230998

- Difficulty date: December 30, 2011
- Submitted: December 30, 2011
- Operation: Air carrier
- Aircraft: N300AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 33923
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT HAND AFT EXTERIOR EGRESS LIGHT INOPERATIVE.  RELAMPED LEFT HAND EXTERIOR EGRESS LIGHT IAW AMM 33-50. OPS CHECK GOOD.
